Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 25, Number 7
HTML articles powered by AMS MathViewer

Mathematics in war perspective
L. E. Dickson PDF
Bull. Amer. Math. Soc. 25 (1919), 289-311
A partial isomorph of trigonometry
E. T. Bell PDF
Bull. Amer. Math. Soc. 25 (1919), 311-321
The trains for the 36 groupless triad systems on 15 elements
Louise D. Cummings PDF
Bull. Amer. Math. Soc. 25 (1919), 321-324
A theorem on areas
Tsuruichi Hayashi PDF
Bull. Amer. Math. Soc. 25 (1919), 324-325
Concerning the definition of a simple continuous arc
George H. Hallett Jr. PDF
Bull. Amer. Math. Soc. 25 (1919), 325-326
The transformation of a regular group into its conjoint
J. E. Mcatee PDF
Bull. Amer. Math. Soc. 25 (1919), 326-329
Corrections
PDF
Bull. Amer. Math. Soc. 25 (1919), 329
Notes
PDF
Bull. Amer. Math. Soc. 25 (1919), 329-333
New publications
PDF
Bull. Amer. Math. Soc. 25 (1919), 333-336